Torsion points on the modular jacobian J 0 ( N )

Dino J. Lorenzini

Compositio Mathematica (1995)

  • Volume: 96, Issue: 2, page 149-172
  • ISSN: 0010-437X

How to cite


Lorenzini, Dino J.. "Torsion points on the modular jacobian $J_0(N)$." Compositio Mathematica 96.2 (1995): 149-172. <>.

author = {Lorenzini, Dino J.},
journal = {Compositio Mathematica},
keywords = {Jacobian of modular curve; rational cuspidal points},
language = {eng},
number = {2},
pages = {149-172},
publisher = {Kluwer Academic Publishers},
title = {Torsion points on the modular jacobian $J_0(N)$},
url = {},
volume = {96},
year = {1995},

AU - Lorenzini, Dino J.
TI - Torsion points on the modular jacobian $J_0(N)$
JO - Compositio Mathematica
PY - 1995
PB - Kluwer Academic Publishers
VL - 96
IS - 2
SP - 149
EP - 172
LA - eng
KW - Jacobian of modular curve; rational cuspidal points
UR -
ER -


  1. [BLR] S. Bosch, W. Lütkebohmert, and M. Raynaud, Néron Models, Springer Verlag, 1990. Zbl0705.14001MR1045822
  2. [Edi1] B. Edixhoven, Minimal resolution and stable reduction of X0(N), Ann. Inst. Fourier40, 1 (1990),31-67. Zbl0679.14009MR1056773
  3. [Edi2] B. Edixhoven, L' action de l'algèbre de Hecke sur le groupe des composantes des Jacobiennes des courbes modulaires est "Eisenstein", in Astérisque196-197 (1991), 159-170. Zbl0781.14019MR1141457
  4. [Kat] N. Katz, Galois properties of torsion points on abelian varieties, Inv. Math.62 (1981), 481-502. Zbl0471.14023MR604840
  5. [K-M] N. Katz and B. Mazur, Arithmetic moduli of elliptic curves, Princeton University Press, 1985. Zbl0576.14026MR772569
  6. [Lin] S. Ling, Congruences between cusps forms and the geometry of Jacobians of modular curves, Math. Ann.295 (1993), 111-133. Zbl0789.14027MR1198844
  7. [L-O] S. Ling and J. Oesterlé, The Shimura subgroup of J0(N), in Astérisque196-197 (1991), 171-203. Zbl0781.14015MR1141458
  8. [Lor1] D. Lorenzini, Arithmetical graphs, Math. Ann.285 (1989), 481-501. Zbl0662.14008MR1019714
  9. [Lor2] D. Lorenzini, Jacobians with potentially good l-reduction, J. Reine Angew. Math.430 (1992), 151-177. Zbl0821.14018MR1172912
  10. [Lor3] D. Lorenzini, The characteristic polynomial of a monodromy transformation attached to a family of curves, Comment. Math. Helvetici68 (1993), 111-137. Zbl0801.14006MR1201204
  11. [Lor4] D. Lorenzini, On the Jacobian of the modular curve X 0(N), Preprint (1993). 
  12. [Man] Y. Manin, Parabolic points and zeta functions of modular curves, Math. USSR Izvestija6 (1972), n° 1. Zbl0248.14010
  13. [Maz] B. Mazur, Modular curves and the Eisenstein ideal, Publ. I.H.E.S.47 (1977), 33-172. Zbl0394.14008MR488287
  14. [Ma-Ra] R. Mazur and M. Rapoport, Behavior of the Néron model of the Jacobian of X0(N) at bad primes, Publ. I.H.E.S.47 (1977), 173-185. 
  15. [Ogg1] A. Ogg, Rational points on certain elliptic modular curves, Proceedings of Symposia in Pure Mathematics 24, American Mathematical Society, 1973. Zbl0273.14008MR337974
  16. [Ogg2] A. Ogg, Hyperelliptic modular curves, Bull. Soc. Math. France102 (1974), 449-462. Zbl0314.10018MR364259
  17. [Pou] D. Poulakis, La courbe modulaire X0(125) et sa jacobienne, J. Number Theory25 (1987), 112-131. Zbl0606.14029MR871172
  18. [Ray] M. Raynaud, Jacobienne des courbes modulaires et opérateurs de Hecke, in Astérisque196-197 (1991), 9-25. Zbl0781.14020MR1141454

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.